Medium for Heroin or Opiate Overdose Related Deaths

If you are searching for a non-judgmental medium who has experience with persons who have died from opiates or heroin,  I can indeed help.  Families who are suffering from this sort of death in the family need and deserve the very best of support.  I can assure you I have worked with many clients who have experienced the heartache of losing a family member or friend due to overdose from heroin, or accidental death from painkillers.

Contact Diane:  941-993-7105 or email: diane@yourlettersfromheaven.com

I am not an expert on detoxing a person off of these drugs.  For that you will definitely need medical help and professional intervention.

Involuntary Alcohol and Drug Admissions under the Marchman Act

If a loved one is putting themselves or others at risk because of alcohol or drugs, it is recommended (for the Bradenton, Sarasota Florida area)  that you contact Manatee County Glens at 941-782-4617 and ask for information about a drug intervention. However, families may also request an involuntary Marchman Act admission to Manatee Glens by filing a petition at the Manatee County Clerk of Court or by calling 911 for law enforcement. The Manatee County Sheriff’s Department provides safe transport to the Manatee Glens Addiction Center at 2020 26th Avenue East in Bradenton. Under law, the Marchman Act is a civil proceeding not an arrest.

Grieving Death from an Overdose

If the unfortunate has already happened and your loved one has died.  My role is a simple one.  To help you communicate with them, and grieve in a healing and dignified way.  This intervention is after the fact.  I help you and the spirit on the other side to heal.

I understand that your pain is incredibly difficult.  This type of grief is very harsh as often there may be no one to confide in.  The stigma of death from overdose is very real.  These very delicate matters must be handled with genuine compassion and care.  I promise I will do the very best I can.

Heroin and opiates are extremely addictive and deadly.  In short, here is what we are up against in America today.

 

MCCGraphicsTemplate

Opioids: The Prescription Drug & Heroin Overdose Epidemic

Resource: SAMHSA.gov

The United States is in the midst of a prescription opioid overdose epidemic. In 2014, more than 28,000 people died from opioid overdose, and at least half of those deaths involved a prescription opioid. Many more became addicted to prescription and illegal opioids. Heroin-related deaths have also increased sharply, more than tripling since 2010. In 2014, more than 10,500 people died from heroin..

Opioid overdose continues to be a major public health problem in the United States. It has contributed significantly to accidental deaths among those who
use or misuse illicit and prescription opioids. In fact, U.S. overdose deaths involving prescription opioid analgesics increased to about 19,000 deaths in 2014

According to Centers for Disease Control and Prevention (CDC) data, health care providers wrote 259 million prescriptions for painkillers in 2012, enough
for every American adult to have a bottle of pills.

Heroin and Opiate (Opioid) Resources:

WHAT ARE OPIOIDS?
Opioids include illegal drugs such as heroin, as well as prescription medications used to treat pain such as morphine, codeine, methadone, oxycodone (OxyContin®, Percodan®, Percocet®), hydrocodone (Vicodin®, Lortab®, Norco®), fentanyl (Duragesic®, Fentora®), hydromorphone (Dilaudid®, Exalgo®), and buprenorphine (Subutex®, Suboxone®).

Opioids work by binding to specific receptors in the brain, spinal cord, and gastrointestinal tract. In doing so, they minimize the body’s perception of pain. However, stimulating the opioid receptors or “reward centers” in the brain can also trigger other systems of the body, such as those responsible for regulating mood, breathing, and blood pressure.

HOW DOES OVERDOSE OCCUR?
A variety of effects can occur after a person takes opioids, ranging from
pleasure to nausea, vomiting, severe allergic reactions (anaphylaxis), and overdose, in which breathing and heartbeat slow or even stop.

Opioid overdose can occur when a patient deliberately misuses a prescription opioid or an illicit drug such as heroin. It can also occur when a patient takes an opioid as directed, but the prescriber miscalculated the opioid dose or an error
was made by the dispensing pharmacist or the patient misunderstood the directions for use. Also at risk are individuals who misuse opioids and
combine them with sedative hypnotic agents resulting in
sedation and respiratory depression.

WHO IS AT RISK?
Anyone who uses opioids for long-term management of chronic cancer or non-cancer pain is at risk for opioid overdose, as are persons who use heroin.

Others at risk include persons who are:

1. Receiving rotating opioid medication regimens (and thus are at risk for incomplete cross-tolerance).

2. Discharged from emergency medical care following opioid intoxication or poisoning.

3. At high risk for overdose because of a legitimate medical need for analgesia, coupled with a suspected or confirmed substance use disorder, or non-medical use of prescription or illicit opioids.

4. Completing mandatory opioid detoxification or abstinent for a period of time (and presumably with reduced opioid tolerance and high risk of relapse to opioid use).

5. Recently released from incarceration and who have a history of opioid use disorder (and presumably have reduced opioid tolerance and high risk of relapse to opioid use)

 

Heroin deaths surge in Florida

 

 

 

 

 

Lois Cheney: Arkansas

Leave a Reply

Your email address will not be published. Required fields are marked *